# SDR DALA2025123009520

- Difficulty date: December 25, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 80,616 hours, 31,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK 55 EMERGENCY LIGHTS CHECK, FOUND 4L & 4R EXTERIOR DOOR LIGHTS INOP.   T/S PER B757 FIM33-51-00-815-803. PERFORMED WIRE CHECKS AT L56, HAS 6VDC & .4 OHM GROUND REF B757 WDM 33-51-15. REMOVED AND REPLACED 4L (L56) LIGHT FERRULE ASSY REF CMM 33-51-42. OPS CHECK OF 4L & 4R GROUND/SLIDE ILLUMINATION LIGHTS GOOD REF B757 AMM 33-51. (7787819)
